# SDR SWIA200211479

- Difficulty date: November 8, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N448SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7678
- Aircraft time: 538 hours, 409 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: 6229968001
- Part serial: 3039
- Condition: Malfunctioned
- Location: Nr 1 Yaw Damper
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YD 1 STATUS MESSAGE COMES ON DURING TAXI.  RETURNED TO GATE.  REPLACED NR 1 YAW DAMPER LINEAR ACTUATOR WITH A SERVICEABLE UNIT IAW 22-22-01.  OPS CHECK GOOD.
